Long cycles in graphs with large degree sums

Douglas Bauer, H.J. Veldman, A. Morgana, E.F. Schmeichel

    Research output: Contribution to journalArticleAcademic

    46 Citations (Scopus)
    114 Downloads (Pure)
    Original languageEnglish
    Pages (from-to)59-70
    JournalDiscrete mathematics
    Volume79
    Issue number1
    DOIs
    Publication statusPublished - 1990

    Keywords

    • IR-70618

    Cite this

    Bauer, D., Veldman, H. J., Morgana, A., & Schmeichel, E. F. (1990). Long cycles in graphs with large degree sums. Discrete mathematics, 79(1), 59-70. https://doi.org/10.1016/0012-365X(90)90055-M